# SDR 96ZZZX4898

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305TW
- Make and model: Boeing 747284B
- Aircraft serial: 20742
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 24454
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - FLT 885 - DURING CRUISE, LIGHT SWITCH MFG PN 2445-4, ARCED AND EMITTED SMOKE AT THE R4 PANEL.  TURNED OFF LIGHT SWITCH.  REPLACED LIGHT SWITCH AND LIGHTS; OPERATION CHECKED NORMAL.  CHECK C-3 - 2-15-96 - MCI.
